# SDR ASAA2018012023230

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 37,436 hours, 11,521 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF2 SHOWS FAIL IN ACTIVE AND STANDBY WINDOWS. GROUNDED - YES. ACCOMPLISHED FIM 23-11 TASK 802, HF'S OPS NML. GROUND VERIFICATION GOOD.
